Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 384, NWS Tulsa, OK

June 1, 20089 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 11:31 AM CDT for 9 counties in Oklahoma. It was in force for 59 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 11:31 AM CDT (16:31 UTC)
Expired
Jun 1, 2008, 12:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 72 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 11:35 AM CDTTSTM WND DMGGore, OKLOTS OF LARGE TREE LIMBS BROKEN.
Jun 1, 11:39 AM CDTTSTM WND DMG6 Se Pumpkin Center, OKDAMAGE TO MARINA. LARGE TREE LIMBS BROKEN.
Jun 1, 11:40 AM CDTTSTM WND DMG5 N Box, OKMANY LARGE TREES BLOWN DOWN AND LIMBS BROKEN.
Jun 1, 11:48 AM CDTHAIL 0.754 S Indianola, OKLOTS OF PENNY SIZE AND SMALLER HAIL
Jun 1, 11:55 AM CDTTSTM WND DMGKeota, OKROOF OFF A BARN. SEVERAL TREES BLOWN OVER.
Jun 1, 11:55 AM CDTHAIL 0.88Crowder, OK
Jun 1, 12:00 PM CDTHAIL 1Mc Curtain, OK
Jun 1, 12:00 PM CDTHAIL 1Mccurtain, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 8:36 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 011632
SVRTSA
OKC001-021-061-077-079-091-101-121-135-011730-
/O.NEW.KTSA.SV.W.0384.080601T1631Z-080601T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1230 PM CDT

* AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PROCTOR TO VIAN TO ENTERPRISE...MOVING EAST AT 45
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...VIAN...
  DAMON...WILBURTON...CHRISTIE...KINTA...MARBLE CITY...STIGLER...
  TAMAHA...BUNCH...MARIETTA...BARON...WATTS...WESTVILLE...LEQUIRE...
  STILWELL...BRUSHY...SALLISAW...RED OAK...BENGAL...KEOTA...MCCURTAIN
  AND GANS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3564 9447 3482 9505 3493 9580 3519 9598
      3573 9531 3613 9510 3617 9458
TIME...MOT...LOC 1631Z 278DEG 40KT 3602 9472 3557 9494
          3519 9530

$$
3 follow-up statements
000 
WWUS54 KTSA 011653
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1151 AM CDT SUN JUN 1 2008

OKC001-021-061-077-079-091-101-121-135-011730-
/O.CON.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
MUSKOGEE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
LE FLORE OK-PITTSBURG OK-LATIMER OK-
1151 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...NORTHWESTERN LE
FLORE...HASKELL...MCINTOSH...SEQUOYAH...CHEROKEE...ADAIR AND EASTERN
MUSKOGEE COUNTIES...

AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WESTVILLE TO MARBLE CITY TO PANOLA...
MOVING EAST AT 45 MPH.

THE STRONGEST WINDS MAY REACH 80 TO 90 MPH  NEAR MARBLE CITY... 
MOVING TOWARD BRUSHY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARIETTA...
BARON...LEQUIRE...PANOLA...WESTVILLE...STILWELL...BRUSHY...
SALLISAW...KEOTA...MCCURTAIN...RED OAK...BENGAL...MILTON...GANS AND
COWLINGTON.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL AND VIOLENT STRAIGHT LINE WINDS. THIS STORM
HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO
PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3564 9447 3482 9505 3493 9580 3519 9598
      3573 9531 3613 9510 3617 9458
TIME...MOT...LOC 1651Z 276DEG 35KT 3600 9460 3557 9476
          3499 9522

$$
000 
WWUS54 KTSA 011717
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SUN JUN 1 2008

OKC021-091-101-121-011726-
/O.CAN.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
MUSKOGEE OK-CHEROKEE OK-MCINTOSH OK-PITTSBURG OK-
1216 PM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG...
MCINTOSH...CHEROKEE AND EASTERN MUSKOGEE COUNTIES IS CANCELLED...

LAT...LON 3617 9458 3564 9447 3483 9505 3488 9539
      3553 9483
TIME...MOT...LOC 1716Z 276DEG 35KT 3597 9430 3554 9446
          3497 9493

$$

OKC001-061-077-079-135-011730-
/O.CON.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
ADAIR OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
1216 PM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN LATIMER...WESTERN LE FLORE...EASTERN HASKELL...EASTERN
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES EAST OF WESTVILLE TO 14 MILES
EAST OF BRUSHY TO 8 MILES EAST OF RED OAK...MOVING EAST AT 40 MPH.

THE STRONGEST WINDS WERE FROM SEQUOYAH TO LEFLORE COUNTY. LARGEST 
HAIL WAS WESTERN LEFLORE COUNTY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING 
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

LAT...LON 3617 9458 3564 9447 3483 9505 3488 9539
      3553 9483
TIME...MOT...LOC 1716Z 276DEG 35KT 3597 9430 3554 9446
          3497 9493

$$
000 
WWUS54 KTSA 011732
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT SUN JUN 1 2008

OKC001-061-077-079-135-011742-
/O.EXP.KTSA.SV.W.0384.000000T0000Z-080601T1730Z/
ADAIR OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
1232 PM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER...WESTERN LE
FLORE...EASTERN HASKELL...EASTERN SEQUOYAH AND SOUTHEASTERN ADAIR
COUNTIES EXPIRES AT 1230 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS 
STORM...ESPECIALLY IN EASTERN LEFLORE COUNTY.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM.

LAT...LON 3617 9458 3564 9447 3483 9505 3488 9539
      3553 9483
TIME...MOT...LOC 1717Z 276DEG 35KT 3597 9429 3554 9445
          3497 9492

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:12 AM CDT, 19 minutes earlier.

Area forecast discussion, Jun 1, 11:12 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT SUN JUN 1 2008

.DISCUSSION...
BUSY MORNING AS WELL ORGANIZED LINEAR MCS CONTINUES TO MOVE ACROSS
NE OKLAHOMA AND WILL CONTINUE SWEEPING THROUGH NW ARKANSAS OVER
NEXT FEW HOURS. SEVERAL REPORTS OF SEVERE WIND GUSTS WITH THE MCS.
RADAR SHOWS PROMINENT MCV HAS DEVELOPED ON NORTH SIDE OF SYSTEM
AND THUS EXPECT IT TO CONTINUE TO PRODUCE SEVERE WEATHER AS IT
MOVES EAST. RADAR EXTRAPOLATION SUGGESTS STORM THREAT SHOULD
DIMINISH FROM 19-20Z ACROSS NW ARKANSAS. WILL ISSUE ANOTHER UPDATE
SHORTLY TO ADJUST POPS AND PERHAPS DROP A FEW WESTERN COUNTIES
FROM WATCH.

&&

.PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 1 2008/

DISCUSSION...
BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST
OKLAHOMA STILL ACTIVE.  CURRENTLY BIG HAILER IN DELAWARE
COUNTY.  FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES
AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM
TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO
IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR
THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST.
NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE
OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO
LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT.   NEAR
ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR  I-44 BY DARK
TUESDAY.  RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON
AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST
AND LARGE TROF WEST AFTER WEDNESDAY.   AN ACTIVE WEATHER
PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE
IN THE PLAINS.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  71  93  77 /  90  30  20  10
FSM   91  69  93  73 /  90  30  10  10
MLC   90  72  90  74 /  90  20  10  10
BVO   86  65  93  74 /  60  40  30  10
FYV   86  65  88  72 /  90  40  20  10
BYV   85  63  88  72 /  90  50  20  10
MKO   89  68  92  74 /  90  30  20  10
MIO   84  65  89  73 /  90  50  30  10
F10   91  70  91  73 /  90  20  10  10
HHW   89  69  90  74 /  30  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....10
Hazardous weather outlook, Jun 1, 9:00 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
900 AM CDT SUN JUN 1 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
900 AM CDT SUN JUN 1 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS MORNING IN THE
VICINITY OF STATIONARY FRONT THAT LIES ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. THESE THUNDERSTORMS ARE EXPECTED
TO LAST THROUGH THE EARLY AFTERNOON HOURS WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERN. WIND FIELDS SUGGEST THAT A
WEAK TORNADO IS NOT OUT OF THE QUESTION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH
OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF
THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE
WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 1, 10:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     FLASH FLOOD      SAPULPA                 36.00N 96.11W
06/01/2008                   CREEK              OK   AMATEUR RADIO

            PEOPLE TRAPPED IN CARS DUE TO HIGH WATER

&&

PBS
Local storm report, Jun 1, 10:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   TRAINED SPOTTER

            NUMEROUS TREES DOWN AT 51ST AND LEWIS

&&

PBS
Local storm report, Jun 1, 10:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   AMATEUR RADIO

            60 FOOT TREE BLOWN DOWN 11TH AND 145TH

&&

PBS
Local storm report, Jun 1, 11:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   AMATEUR RADIO

            30 FOOT 16 INCH DIAMETER CEDAR TREE UPROOTED AT 21ST AND
            YALE

&&

PBS
Local storm report, Jun 1, 11:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND GST     HASKELL                 35.82N 95.67W
06/01/2008  M58 MPH          MUSKOGEE           OK   MESONET

&&

PBS
Local storm report, Jun 1, 11:22 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
06/01/2008                   TULSA              OK   AMATEUR RADIO

            EXTENSIVE DAMAGE TO TRAFFIC LIGHT AT PINE AND GARNETT

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:24 PM CDTTornado WarningTSAOsage36 min
May 31, 7:26 PM CDTTornado WarningTSAOsage34 min
May 31, 7:29 PM CDTTornado WarningTSAOsage32 min
May 31, 7:59 PM CDTSevere Thunderstorm WarningTSAOsage26 min
May 31, 8:18 PM CDTSpecial Weather StatementTSAWashington57 min
May 31, 10:22 PM CDTSevere Thunderstorm WarningTSAOsage38 min
Jun 1, 12:42 AM CDTSevere Thunderstorm WarningTSANowata, Washington37 min
Jun 1, 3:11 AM CDTSpecial Weather StatementTSACraig49 min
Jun 1, 3:26 AM CDTSevere Thunderstorm WarningTSACraig34 min
Jun 1, 3:50 AM CDTSpecial Weather StatementTSADelaware40 min
Jun 1, 4:12 AM CDTSevere Thunderstorm WarningTSADelaware48 min
Jun 1, 6:16 AM CDTSevere Thunderstorm WarningTSADelaware59 min
Jun 1, 7:07 AM CDTSevere Thunderstorm WarningTSAOsage53 min
Jun 1, 7:46 AM CDTSpecial Weather StatementTSAWashington44 min
Jun 1, 7:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Jun 1, 8:09 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington66 min
Jun 1, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Jun 1, 9:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee60 min
Jun 1, 9:16 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers32 min
Jun 1, 9:33 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner51 min
Jun 1, 9:54 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 1, 9:56 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Washington4 hr
Jun 1, 10:23 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington67 min
Jun 1, 10:28 AM CDTSevere Thunderstorm WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more77 min
Jun 1, 10:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee55 min
Jun 1, 10:51 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more3 hr
Jun 1, 11:06 AM CDTSevere Thunderstorm WarningTSAMayes39 min
Jun 1, 11:58 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Sequoyah62 min
Jun 1, 12:44 PM CDTFlash Flood WarningTSALeFlore3 hr
Jun 1, 2:22 PM CDTRiver Flood WarningTSAOttawa48 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.